PrimalScript2011 6.0.142 Vertical Lines In Editor

This forum can be browsed by the general public. Posting is limited to current SAPIEN license holders with active maintenance and does not offer a response time guarantee.
Forum rules
DO NOT POST LICENSE NUMBERS, ACTIVATION KEYS OR ANY OTHER LICENSING INFORMATION IN THIS FORUM.
Only the original author and our tech personnel can reply to a topic that is created in this forum. If you find a topic that relates to an issue you are having, please create a new topic and reference the other in your post.

Any code longer than three lines should be added as code using the 'Select Code' dropdown menu or attached as a file.
User avatar
peter_mclean@dodo.com.au
Posts: 86
Joined: Fri Jul 08, 2011 5:51 pm

PrimalScript2011 6.0.142 Vertical Lines In Editor

Post by peter_mclean@dodo.com.au »

When select a complete line in editor, vertical lines appear in text. When move cursor to a different line, vertical lines still appear in text. When scroll line that has vertical lines off the screen and then back onto the screen, vertical lines disappear or become lighter in color. Vertical lines are the same size and same graphical character as the cursor position vertical line graphical character. Also from time to time, other unexplainable characters such as : and ; appear in red in text. This is happening on 3 different computers, so it does not appear to be caused by the graphics adapter/card in use. Is this a bug or a feature? If it is a feature then can you please tell me what is its purpose? Problem appears to be that when move cursor away from the selected line, the screen is not refreshed to remove the vertical lines. Most annoying. Makes the editor difficult to use. Please find image attached re: uploads/9145/PrimalScript_2011_6.0.142_Vertical_Lines_In_Editor.jpg

User avatar
peter_mclean@dodo.com.au
Posts: 86
Joined: Fri Jul 08, 2011 5:51 pm

PrimalScript2011 6.0.142 Vertical Lines In Editor

Post by peter_mclean@dodo.com.au »

I have just read the "annoyed about v6.0.142" post reply. In my case the vertical lines in the editor are appearing on both Windows XP SP3 and Windows 7. Therefore it does not seem to be specific to an OS.

User avatar
peter_mclean@dodo.com.au
Posts: 86
Joined: Fri Jul 08, 2011 5:51 pm

PrimalScript2011 6.0.142 Vertical Lines In Editor

Post by peter_mclean@dodo.com.au »

I have also tried changing all options on and off known to man and the problem does not go away. The problem was also occurring in PrimalScript 2011 Version 6.0.141.


pmclean@labelmakers.com.au2011-07-09 01:30:46

User avatar
Alexander Riedel
Posts: 7378
Joined: Tue May 29, 2007 4:43 pm

PrimalScript2011 6.0.142 Vertical Lines In Editor

Post by Alexander Riedel »

Hmm, odd. It seems almost as if it is off by one pixel somewhere.Can you tell me what font you are using?
Alexander Riedel
SAPIEN Technologies, Inc.

User avatar
Alexander Riedel
Posts: 7378
Joined: Tue May 29, 2007 4:43 pm

PrimalScript2011 6.0.142 Vertical Lines In Editor

Post by Alexander Riedel »

Please also let me know if you have ClearType enabled or not.
Alexander Riedel2011-07-09 02:58:20
Alexander Riedel
SAPIEN Technologies, Inc.

User avatar
Alexander Riedel
Posts: 7378
Joined: Tue May 29, 2007 4:43 pm

PrimalScript2011 6.0.142 Vertical Lines In Editor

Post by Alexander Riedel »

Please try build 143. The problem seems to be isolated to ClearType being switched off or when using non-truetype fonts.The new build should detect this and make adjustments accordingly.Please note that bold and italic code attributes may be ignored with non-truetype fonts or ClearType disabled.
Alexander Riedel
SAPIEN Technologies, Inc.

User avatar
peter_mclean@dodo.com.au
Posts: 86
Joined: Fri Jul 08, 2011 5:51 pm

PrimalScript2011 6.0.142 Vertical Lines In Editor

Post by peter_mclean@dodo.com.au »

Thank you very much Alex for your prompt and much informed response. I am not using Cleartype in my Display settings if that is what you mean. I am using standard as the attached images show re: uploads/9145/PrimalScript_2011_Vertical_Lines_In_Editor_Display_Properties.jpg and uploads/9145/PrimalScript_2011_Vertical_Lines_In_Editor_Effects.jpg. This is on Windows XP SP3. Any way Alex all now seems OK. I have just download, installed and run 6.0.143 and the problem appears to have gone away when I edit a VB or PS1 file. Thanks for your great help.